# SDR 05FDEA01668

- Difficulty date: June 23, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, ESCF62G13
- Component part number: 6832L213G04
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT THRUST REVERSER COWL, UPPER SLIDER TRACK END SUSPECTED CRACKED. THRUST  REVERSER COWL REMOVED AND REPLACED.
